# SDR 96FDEA00397

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Cracked
- Location: Ws 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 304 RT WING 3RD STR AFT OF FWD UPPER SPAR CHORD CRACKED.  *S/D*  REPAIRED STRINGER AT WS 304 RT WING 3RD TOP FRONT SPAR CHORD PER SRM 7-10-4.
